Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mk2009

Hyperpigmentation due to Retin A and sun!

Recommended Posts

Posted

hi,

i am 23 year old medical student and a girl. i have been dealing with mild acne since the age of 12. but it usually gets worse during monsoons as i live in a very hot and humid country which has only 20 days of winter. my dermatologist gave me vibramycin 100mg for 4 months and Duac and isotrexin for topical application. my acne cleared up amazingly but i got a very severe hyper pigmentation.

i went back to my dermatologist and she prescribed me Retin A along with hydroquinone 4%. i have used it for 2 weeks now. but this made things extremely worse. my skin i very very dark now. i am peeling. my skin is now so dry(which was once dripping oily) that i cant even laugh without hurting my face. secondly my lips are flaky now. i am worried a lot about it!!!

i have no idea what to do. please help me get back my skin color. i can treat my acne with vibramycin and duac which suits me well.

i really need a cure please help me =(

Share this post


Link to post
Share on other sites
Posted
hi,

i am 23 year old medical student and a girl. i have been dealing with mild acne since the age of 12. but it usually gets worse during monsoons as i live in a very hot and humid country which has only 20 days of winter. my dermatologist gave me vibramycin 100mg for 4 months and Duac and isotrexin for topical application. my acne cleared up amazingly but i got a very severe hyper pigmentation.

i went back to my dermatologist and she prescribed me Retin A along with hydroquinone 4%. i have used it for 2 weeks now. but this made things extremely worse. my skin i very very dark now. i am peeling. my skin is now so dry(which was once dripping oily) that i cant even laugh without hurting my face. secondly my lips are flaky now. i am worried a lot about it!!!

i have no idea what to do. please help me get back my skin color. i can treat my acne with vibramycin and duac which suits me well.

i really need a cure please help me =(

The dryness and flakeyness that you are experiencing on Retin A is completely normal! :)

Use a water based moisturizer to counter act the dryness and wear a sunscreen with an SPF of at least 30 to protect your skin from the sun.

Dont worry. Just keep at it and your skin will gradually improve over time. It just looks bad to begin with.

Share this post


Link to post
Share on other sites
Posted

I think the hydroquinone is causing ochronosis

If I were you I would stop the hydro and just stick to retin a

you shouldnt mix the two

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×